Journal article icon

Journal article

Homogenization of a diffusion equation with drift

Publication status:
Published

Actions


Access Document


Authors


Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
327
Issue:
9
Pages:
807-812
Publication date:
1998-11-05
DOI:
ISSN:
0764-4442
URN:
uuid:f2e62eb1-3ca6-435d-801f-e29a568732ce
Source identifiers:
24728
Local pid:
pubs:24728

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP